RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. RAN. Ser. Mat., 2025 Volume 89, Issue 2, Pages 25–44 (Mi im9633)

On an analogue of Gelfond's problem for Ostrowsky expansion

A. A. Zhukovaa, A. V. Shutovb

a Russian Academy of National Economy and Public Administration under the President of the Russian Federation (Vladimir Branch)
b Vladimir State University

Abstract: The paper considers an analogue of A. O. Gelfond's problem on the distribution of sums of digits of $b$-ary expansions of natural numbers in arithmetic progressions. Instead of $b$-ary expansions, we consider expansions in the Ostrowsky numeration system associated with arbitrary irrational $\alpha$.

Keywords: continued fraction, Ostrowsky expansion, sum of digits, Gelfond problem.

UDC: 511.3

MSC: 11B25, 11A55

Received: 23.07.2024
Revised: 22.12.2024

DOI: 10.4213/im9633


 English version:
Izvestiya: Mathematics, 2025, 89:2, 242–260

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025